# SDR AALA201907269013

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 28,982 hours, 11,741 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 041009902
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO MIA ON ACCOUNT OF CENTER TANK FUEL PUMP INOPERATIVE. AFTER TAKEOFF FUEL STARTED DRAINING FROM WINGS WITH 16,000 LBS IN CENTER, COULD NOT STOP EVEN WITH PUMPS OFF. L-WING WENT TO 8.08, RT 7.86 W/10,000 IN CENTER. AN EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED RH CENTER FUEL BOOST PUMP IAW AMM 28-22-41. OPS CHECK AND LEAK CHECK OK.
